advertisement
Question
Posted by: Lebo | 2019/04/19

Contraception issue

My girlfriend was on Noristerat and when she went to get another shot she was given Petogen because they said they had run out of stock. Three days ago she started having white discharge that she fears she could be pregnant is this normal to have this discharge, is this normal? Another question should she continue on Petogen or switch back to Noristerat? Her next shot is due on the 22nd of April 2019

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/04/23

There is a stock shortage of some of the injectables at the moment, so she will probably have to use what is available. A white discharge would not suggest pregnancy but could be an infection such as thrush.


Best wisheds

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement